Thank you Bluebug for replying.
I am not saying that I am confident that the trial has failed but it kind of looks like. I dont have hashimotos auto immune thyroiditis for sure. I had an inflammation to my thyroid gland apparently viral in nature. Sub acute thyroiditis mostly resolves on its own and therefore, without medication my tsh kept coming down from 6.3 to 4.5 to 4.2 to 3.9 to 3.2 to 2.7 and even to 2.5. Did not go any further down. However, did go back up to 3.2 though. From 6.3 to the final 3.2, it took 1 year. This is when I requested a 'trial' of levothyroxine. Wasn't easy to get it, I am sure you will agree because even before that trial, my FT3 and FT4 were always very respectable. e.g. FT4 always above 18 at least (even has been 20.2 without levo - when tsh was 2.5) and FT3 always at least 5.1 (range 3.1-6.8).
As I was not myself, I decided, after learning here, that tsh better be around 1. And it actually was 1.08 before illness. So, I made it my target ...and even achieved it. Somehow, I am not sure if any marginal and intermittent improvement I get is because of levo. In fact, I might be having some new symptoms too e.g. feeling very thirsty and dry mouth (Is that a sign of over....?). Either 75 is too much for me or any amount is too much for me....built into the system slowly by now.
I have also corrected my other deficiencies as I came across them like B12, D and ferritin. Folate was always good without supplementation.
So, my one thought is, any improvement experienced (does not mean I have recovered by any means) might be because of correcting my other deficiencies rather than levo - as my Frees are where they were- and I am not expecting my thyroid to pack up gradually because it had an inflammation which is long gone - I don't have the auto immune disease.
After 16 weeks on 50 mcg, my tsh was 1.4, FT4 20.1 and FT3 5.4.
After 5 weeks on 75 mcg....as mentioned on the top.
I have attached a picture now. Please see and tell what you think.
I am still not saying that i made a mistake in taking it. All I am saying is 'Am I taking it unnecessarily?' given my results.